# SDR A6WA2018070545917

- Difficulty date: July 5, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 38,389 hours, 36,351 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT FLIGHT LEVEL 25,000 RECEIVED FLAP FAIL CAUTION MSG AND CAS MIS COMP STATUS MSG. MSGS CLEARED AT 10,000 FT  FOLLOWED QRH FLAPS 0 LANDING. C/W FLAP RESET PROCEDURE IAW SUP 98-18G BOX 12 FLAPS.
